×

Found 25,868 Documents (Results 1–100)

100
MathJax

On approximation properties of Fourier series in Jacobi polynomials \(P_n^{\alpha-r,-r}(x)\) orthogonal in the sense of Sobolev. (English. Russian original) Zbl 07550597

Math. Notes 111, No. 6, 827-840 (2022); translation from Mat. Zametki 111, No. 6, 803-818 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Approximation properties of the Vallée-Poussin means similar to the partial sums of Fourier series in Laguerre-Sobolev polynomials. (English. Russian original) Zbl 07538030

Sib. Math. J. 63, No. 3, 451-465 (2022); translation from Sib. Mat. Zh. 63, No. 3, 545-561 (2022).
PDF BibTeX XML Cite
Full Text: DOI

On the representation of Sobolev systems orthogonal with respect to the inner product with one discrete point. (English. Russian original) Zbl 07518145

Math. Notes 111, No. 4, 579-586 (2022); translation from Mat. Zametki 111, No. 4, 561-570 (2022).
MSC:  42C05 33C45
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software